# SDR ASAA2022061138645

- Difficulty date: June 11, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 25,464 hours, 8,010 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145095
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 21,632 hours, 6,794 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. GROUNDED - YES. REMOVED AND REPLACED L/H RAM AIR INLET ACTUATOR PER B737-900 AMM 21-51-21. OPS CHECK IS GOOD.
